Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have fatty liver problem, gaining weight and high sgpt level. Prescribed hepexa 300 mg. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3581 Questions
Question
GOOD EVE SIR IAM SUFFERING FROM FATY LIVER PROBL SINCE 2YRS.AFTER REDUCING WEIGHT I HAVE NOT SUFFERED FROM THAT.RECENTLY PUT ON WIEGHT.AND MY SGPT 112 LAST 6 MONTHS BACK NOW 86 I HAVE BEEN ADVISED WITH HEPEXA300 FOR ONE MONTH,OTHER THAN THIS WHAT SHOULD I HAVE TO DO I AM AN BANK EMPLOYEE,31 AGE MALE
Posted Sun, 17 Feb 2013 in Liver and Gall Bladder
 
 
Answered by Dr. Raju A.T 53 minutes later
Hi,

Thanks for your query.

Since the SGPT (serum glutamic pyruvic transaminase) value is still high in you. I consider your liver to be under stress. Though the value has dropped after a period of 6 months, I do consider there is a need for optimum care to avoid worsening of the condition.

Do continue HEPEXA 300 as advised by your treating doctor. Also do reduce consumption of fat and spicy food. Both can affect and worsen the liver condition. Also increase consumption of vegetables, fiber and protein XXXXXXX foods to have easy digestion and healthy digestive system.

Hope I answered your query.

Please do let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor